Characteristic indices of solutions of differential equations in a Banach space
Doklady Akademii Nauk, Tome 158 (1964) no. 5, pp. 1010-1013
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1964_158_5_a1,
author = {K. V. Valikov},
title = {Characteristic indices of solutions of differential equations in a {Banach} space},
journal = {Doklady Akademii Nauk},
pages = {1010--1013},
year = {1964},
volume = {158},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1964_158_5_a1/}
}
K. V. Valikov. Characteristic indices of solutions of differential equations in a Banach space. Doklady Akademii Nauk, Tome 158 (1964) no. 5, pp. 1010-1013. http://geodesic.mathdoc.fr/item/DAN_1964_158_5_a1/